# SDR IPXA2018022626881

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 29,336 hours, 19,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE SMOKE GOGGLES CRACKED LENS.  REPLACED THE SPARE SMOKE GOGGLES IAW MM 25-64-51-07.
